Intersections of Sequences of Ideals Generated by Polynomials

Authors: 
Apel, Joachim
Stückrad, Jürgen
Tworzewski, Piotr
Winiarski, Tadeusz
Year: 
1995
Language: 
English
Abstract: 
We present a method for determining the reduced Gröbner basis with respect to a given admissible term order of order type ! of the intersection ideal of an infinite sequence of polynomial ideals. As an application we discuss the Lagrange type interpolation on algebraic sets and the approximation' of the ideal I of an algebraic set by zero dimensional ideals, whose affine Hilbert functions converge towards the affine Hilbert function of I .
Appeared / Erschienen in: 
Preprint 1995/05, Instytut Matematyki, Uniwersytet Jagiellonski, Krakau. (Erscheint im Journal of. Pure Appl. Algebra 131 (1998), 1-12
Pubdate / Erscheinungsdatum: 
1995
Pages / Seitenanzahl: 
14
AttachmentSize
1995-17.pdf218.1 KB